# SDR SWAA2022011253146

- Difficulty date: December 14, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED T/E; ATTACHED TO INBD SIDE OF DEFLECTOR CONTROL RIB; PANEL SUPPORT L-ANGLE CRACKED. DOT 224-006 ; / [01] REMOVED L-ANGLE IAW SRM 51-40-02-0G-0; [02] INSTALLED NEW L-ANGLE IAW SRM 51-40-02-0G-0 AND IPC 57-42-51-03; [03] VERIFIED STEP 2.
